MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 NEUTRAL E1 LINER 32MM F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 NEUTRAL E1 LINER 32MM F; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 01/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Year of birth: 1945.Concomitant medical products: 51-103110 6623525 tprlc 133 t1 pps so 11x142mm.650-1163 2019090117 delta cer fem hd 32/-3mm t1 m t1.110017333 6542036 g7 bispherical shell 54f.Foreign report source: (b)(6).Reported event was confirmed by review of medical records received.Medical notes were reviewed and identified patient was admitted to the hospital for suspected wound infection.However, patient hospitalized for 4 days, lab results dropped spontaneously without treatment, discharged and outpatient check 1 week after and no indications of infection were evidence from the reports.The device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-00796.
 
Event or Problem Description
It was reported patient underwent initial right total hip arthroplasty performed.The patient subsequently underwent revision of the head and liner approximately three weeks post implantation due to a periprosthetic fracture.The patient was admitted to the hospital approximately one month post revision for suspected wound infection, symptoms unknown.During the course of the hospital stay, the patient¿s labs normalized without treatment or intervention.The patient was discharged with follow up scheduled.Additional information on the reported event is unavailable.

Brand Name
G7 NEUTRAL E1 LINER 32MM F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10173492
Report Number0001825034-2020-02419
Device Sequence Number19273021
Product Code PBI
UDI-Device Identifier00880304526365
UDI-Public(01)00880304526365
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2024
Device Model NumberN/A
Device Catalogue Number010000850
Device Lot Number6551483
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight86